Dual observer-based compensators for nonlinear systems
Article first published online: 28 AUG 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 24, Issue 1, pages 110–122, 10 January 2014
How to Cite
Deutscher, J. (2014), Dual observer-based compensators for nonlinear systems. Int. J. Robust Nonlinear Control, 24: 110–122. doi: 10.1002/rnc.2877
- Issue published online: 10 DEC 2013
- Article first published online: 28 AUG 2012
- Manuscript Accepted: 25 JUN 2012
- Manuscript Revised: 11 MAY 2012
- Manuscript Received: 27 OCT 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!